MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2014 ¿ patient was diagnosed with umbilical hernia thereby underwent open repair with implant of bard flat mesh (device 1).Per operative notes, ¿the hernia sac was identified and excised.A bard flat mesh (device 1) was placed and tacked the mesh to the anterior fascia.¿ on (b)(6) 2015 ¿ patient was diagnosed with recurrent ventral hernia thereby underwent laparoscopic repair with removal of bard flat mesh (device 1) and an implant of ventralight st using echo ps (device 2).Per operative notes, ¿the previous bard flat mesh (device 1) was found to be balled up, and it was excised completely.The defect was closed using sutures.Umbilicus was tacked down to the fascia.A ventralight st using echo ps (device 2) was placed and tacked circumferentially.¿ on (b)(6) 2018 ¿ patient was diagnosed with recurrent incisional hernia thereby underwent robotic assisted laparoscopic repair.Per operative notes, ¿adhesions were taken down.The previous old mesh (device 2) which was left in place in the preperitoneal space.A synthetic mesh was placed into the abdominal cavity and sutured.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-aug-2014) is considered to be a best estimate.This mdr represents the ventralight st using echo ps (device 2).An additional supplemental emdr was submitted to represent the bard flat mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23726156
Report Number1213643-2025-01164
Device Sequence Number18809038
Product Code FTL
UDI-Device Identifier00801741031755
UDI-Public(01)00801741031755(11)160928(10)HUYH1767
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2016
Device Catalogue Number5955680
Device Lot NumberHUYH1767
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale